T O P I C R E V I E W
Member # 59241
posted 05-22-2013 11:30 PM
So I've been on Aviane bc for probably over 6 months and I've been having stable withdrawal bleeds on it. I had my withdrawal bleed two weeks ago and now I'm a week and a half into my new pack. For the past 4-5 days I've been have strange symptoms, some abdominal crampon for the first few days and tender breasts for the entire 4-5 days along with a feeling of being bloated and general feeling of tiredness. My withdrawal bleed also wasnt normal; it was light bleeding with brown blood that lasted for about 2 1/2 days. This hasn't happened to me since the third month after starting my pills and I'm getting a little concerned. Is it possible for these symptoms to happen so late?
Member # 102566
posted 05-23-2013 05:18 AM
What I understand about these symptoms is that they typically diminish after the third month of use of the pill. Another volunteer may be able to explain why these symptoms are reappearing relatively late in your use, but I would recommend that you ultimately talk with your health provider about your concerns. Hope this helps!
Member # 3
posted 05-23-2013 09:38 AM
Well, some side effects of hormonal methods will last longer than the first three months: it's just that side effects tend to be strongest in that time period, not that that's only when they can happen. And for some users of these methods, these things won't happen at first, but then do later.
It may be that these things are constants for you with the pill or this particular pill. But either way, this is a situation where the right person to talk with is your prescribing physician.
Member # 59241
posted 05-23-2013 02:27 PM
Unfortunately my physician is out of town for the holidays and I'm having anxiety around this so just trying to gauge from your service whether this is something that I should worry about. Breast tenderness has never been a constant for me, but it has happened sometimes during mid cycle. Just wanted to know if you see users with this issue not related to pregnancy. I haven't engaged in any genital sex but I do have manual sex with my boyfriend, we try to be as careful as we can but we are worried about semen transfer from hands etc so we use my pill as a form of control. Your resources also state that pregnancy from hands and toilet seats etc can't happen, that the sperm needs to be deposited directly on or near a vulva so I'm also going off that information. Is this correct?
Member # 3
posted 05-23-2013 02:44 PM
We're not going to circle back to talking about how pregnancy does and doesn't happen with you, and need you to please remember the limits we set with you on that. The last time you and I talked I made the limits we were setting with you, and have been setting for some time, very, very clear. You need to respect them.
You know the deal here: if you're worried about pregnancy despite knowing all the facts we've given you about scenarios like this, then you can take a pregnancy test. But per figuring out if these symptoms are due to your pill or not, you're just going to have to wait it out until you can speak with your physician or their office. [ 05-23-2013, 02:46 PM: Message edited by: Heather ]
Member # 59241
posted 05-23-2013 02:48 PM
I was just asking if the information I said was correct. Yes its been a while since I accessed this service and I came here with the information that I've been given. I am following the limits and I don't think that you are being considerate to the effort that I'm making here.
Member # 3
posted 05-23-2013 02:54 PM
To remind you, here are the limits I set with you the last time you posted: quote: We need to stop discussing all of this when you are not reporting actually DOING anything which presents a real pregnancy risk. As I'm sure I've mentioned to you in the past, we really need to focus on reality here, and don't feel comfortable enabling users not to: feeding into anyone's unreasonable anxiety only tends to amp it or keep it going, rather than helping them to learn to manage it. That all given, I'm going to close this thread and also ask, as I think I have before, that you please not bring persistent fears of pregnancy from situations which don't present a risk to us. If this is as constant and persistent as it seems, for your own well-being, it really is vital to speak with a mental healthcare provider. In my experience and opinion, this level of unrealistic fear truly is something that can (and obviously has) deeply impact your quality of life, and is something only a mental healthcare provider is likely to be able to help you with. We get to have limits, and we need to have them in order to do our jobs here well, best serve our users and manage this organization.
I do not feel we are inconsiderate when asking users like yourself to respect these kinds of limits, particularly given the great amount of our time you've received where we have already answered the question you are asking, far more than once, and given you plenty to read on-site to provide answers, as well. Even reviewing just your own post history would provide you the answer to "does manual sex present a pregnancy risk." You get to have a different opinion about our limits and if they are reasonable, obviously, but that doesn't change those limits and our need for them, nor does it change that if you want to engage with us, you will need to respect them. You have expressed that you don't like the limits we keep trying to set with you in the past. Again, you get to feel that way. However, I'd say that if you find you just can't live with them, that's perhaps an indication a different website or service may be a better fit for you, even though I can't think of any other organization like ours which would not set the same limits, especially given the volume of your posts. [ 05-23-2013, 03:03 PM: Message edited by: Heather ]